# SDR COMA0260522

- Difficulty date: September 10, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 12,038 hours, 12,317 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5922 DURING LANDING AT CVG RECEIVED A FLAP FAIL CAUTION MESSAGE AT 20 DEGREE FLAP POSITION.COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE "FIRST EVENT" MAINTENANCE ACTION, PARAGRAPH (B) 1,2,3, (A,B,C AND E). FLAP SYSTEM WAS RESET WITH NO FURHTER FLAP CAUTION MESSAGES.
